# SDR DALA13026380126

- Difficulty date: May 25, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,240 hours, 33,780 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SKIN PANEL 437AR HAS SEVERAL SCREW HOLES ELONGATED.  SKIN REPLACED IAW ER/A 513112-14 REV ORIG SECTION I.
